National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 274070

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

VAERS ID: 274070
Age:
Gender:Female
Location:Indiana
Vaccinated:2007-03-07
Onset:2007-03-07
Submitted:2007-03-15
Entered:2007-03-16
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 - / -

Administered by: Other      Purchased by: Unknown
Symptoms: Throat tightness, Urticaria

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: UNK
Current Illness: Allergic reaction to antibiotics
Preexisting Conditions:
Diagnostic Lab Data: UNK
CDC 'Split Type':

Write-up:Information has been received from a physician concerning a female (age not reported) with a history of allergic reaction to antibiotics who on 07-MAR-2007 was vaccinated with first dose of Gardasil (lot # not reported) injection. On 07-MAR-2007, after be"ing vaccinated, the patient broke out in severe hives and her airway began to close. Medical attention was sought. The physician administered an injection of Benadryl. The patient was admitted to the emergency room, it was unknown if the patient was admit


Changed on 12/8/2009

VAERS ID: 274070 Before After
Age:
Gender:Female
Location:Indiana
Vaccinated:2007-03-07
Onset:2007-03-07
Submitted:2007-03-15
Entered:2007-03-16
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 - / -

Administered by: Other      Purchased by: Unknown Other
Symptoms: Throat tightness, Urticaria

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: UNK
Current Illness: Allergic reaction to antibiotics
Preexisting Conditions:
Diagnostic Lab Data: UNK
CDC 'Split Type': (blank) WAES0703USA01336

Write-up:Information has been received from a physician concerning a female (age not reported) with a history of allergic reaction to antibiotics who on 07-MAR-2007 was vaccinated with first dose of Gardasil (lot # not reported) injection. On 07-MAR-2007, after be"ing being vaccinated, the patient broke out in severe hives and her airway began to close. Medical attention was sought. The physician administered an injection of Benadryl. The patient was admitted to the emergency room, it was unknown if the patient was admit admitted to the hospital. On 08-MAR-2007, the patient recovered. No further information was provided. Upon internal review, airway began to close was considered to be an other important medical event. No further information is available.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=274070&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166